# SDR DL72W950164

- Difficulty date: January 10, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N291WA
- Make and model: Boeing 727247
- Aircraft serial: 22109
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Uplock Frame
- Condition: Damaged
- Location: Ws 910/913
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HMV, FOUND THE RT UPLOCK FRAMES AT STA 910 AND 913 HAVE TEMPORORARY REPAIRS, REPAIRED PER M/M 53-11-0.
